Journal of the Mathematical Society of Japan

Class numbers of cubic cyclic fields

Koji UCHIDA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 26, Number 3 (1974), 447-453.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240435162

Digital Object Identifier
doi:10.2969/jmsj/02630447

Mathematical Reviews number (MathSciNet)
MR0360518

Zentralblatt MATH identifier
0281.12007

Subjects
Primary: 12A30
Secondary: 12A50

Citation

UCHIDA, Koji. Class numbers of cubic cyclic fields. J. Math. Soc. Japan 26 (1974), no. 3, 447--453. doi:10.2969/jmsj/02630447. https://projecteuclid.org/euclid.jmsj/1240435162


Export citation